My wife was on perdnisone for 10 days. About 2 weeks later she has developed a rash mostly on the upper legs, back and stomach. It comes and goes. The doctor will not say it could be fron this drug. He is treating it with cream. Will the rash go away and how long will it last.
1 Nov 2011
Your doctor is right. It has been too long a time span between stopping the medication and the rash appearing for them to be connected.
It is hard to know how long the rash will last. It will depend on the cause. Keep using the cream and avoid using harsh soaps or detergents.
Did your doctor think it was an allergic type rash? You could consider taking an anti-histamine tablet such as benadryl or cetririzine to help with the itch and allergy. See your doctor again if the rash does not go away.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How common is this? How long does this normally last? The doctor called in Prednisone tablets, cream & antibiotic. What else helps with rash? ...
1 answer • 17 Sep 2009
He had one at 30mg the second two where at 60mg. He has weight gain, moodiness, cramps, and the rash comes back as soon as he gets to 3 pills a time. ...
3 answers • 7 Jun 2011
i have been to multiple tyes of doctors they do not know cause all tests and bioposy have been negative. prednisone worked only to decrease the ...
1 answer • 23 Jul 2012
3 weeks ago my doctor put me on a prednisone dose pak and also injected prednisone into my body. A week later I developed a rash on my right side of ...
4 answers • 23 Oct 2012
I had poison ivy ( it spreaded very badly), and my doctor prescribed prednisone, for 14 days. Day 12, I noticed a reddish rash on my stomack. By the ...
1 answer • 28 May 2013